Exponential Stability for a Stochastic Competitive Population System with Age-Structure

Abstract:

Article Preview

The aim of this paper is to introduce a class of stochastic competitive system with age-structure. By using klmogorou's inequality, Bark holder -Davis -Gundy's lemma, Ito’s formula, some special inequalities and some criteria are obtained for the exponential stability of stochastic competitive system.

Info:

Periodical:

Edited by:

Zhixiang Hou

Pages:

502-505

DOI:

10.4028/www.scientific.net/AMM.48-49.502

Citation:

Q. H. Du and Q. M. Zhang, "Exponential Stability for a Stochastic Competitive Population System with Age-Structure", Applied Mechanics and Materials, Vols. 48-49, pp. 502-505, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.